Study: Warfarin may increase risk of brain hemorrhage

People treated regularly with warfarin, a blood-thinning drug, had twice as much bleeding when they experienced a stroke compared with those who did not take the medicine, according to a U.S. study. Using brain scans, scientists found that warfarin can cause blood to become too thin, raising the risk of death from brain hemorrhage. The finding shows "the importance of good monitoring and adjustment of warfarin dose," one of the researchers said.

View Full Article in:

Telegraph (London) (tiered subscription model), The

Published in Brief:

SmartBrief Job Listings for Health Care

Job Title Company Location
Health Care Exchange Account Manager
Kaiser Permanente
San Diego, CA
Director, Health Plan Claims Operations
Group Health Cooperative
Seattle, WA
Stop Loss Sales Executive
Blue Cross Blue Shield of MA
Boston, MA
Field Representative-Oklahoma and Kansas
National Rural Electric Cooperative Association (NRECA)
Multiple Locations, SL_Multiple Locations
Vice President, Idaho Regional Director
PacificSource
Boise, ID